# SDR 2005UALA00223

- Difficulty date: March 9, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 39,363 hours, 13,587 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 1580 FRAME DENTED ON INBOARD FLANGE AT STR 26R. FRAME FLANGE WAS REPAIRED USING NESTED J-ANGLES.
